# SDR CA041209007

- Difficulty date: November 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Rkwell 700
- Aircraft time: 5,139 hours
- Engine: Lyc TIO540R2AD
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AB3L6
- Condition: Blown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) LT MAIN TIRE WAS REPORTED TO ME AS THE D.M. TO BE FLAT. THE CREW WERE ON TAKEOFF WHEN THERE WAS SHAKING AND AIRCRAFT VEERING TO THE LT.  THEY CONTINUED THE TAKEOFF AND MADE A LOW PASS BY THE FSS STATION FOR A VISUAL. IT WAS DETERMINED TO LAND WITH NO PROBLEMS. THE TIRE WAS INSTALLED ON THE ACRFT OCTOBER 13/04 AND HAS ACCUMULATED 162 HOURS. TIRE PRESSUES ARE CHECKED REGULARLY AND ON THAT PARTICULAR DAY. THE TIRES WERE CHECKED BY ME AND NO NICKS OR DAMAGE WAS NOTED. THIS TIRE PLY LOOKS AS IFIT WAS PULLED AWAY FROM THE STEEL BEAD.
